Publication
Title
Stability of ADI schemes for multidimensional diffusion equations with mixed derivative terms
Author
Abstract
In this paper the unconditional stability of four well-known ADI schemes is analyzed in the application to time-dependent multidimensional diffusion equations with mixed derivative terms. Necessary and sufficient conditions on the parameter θ of each scheme are obtained that take into account the actual size of the mixed derivative coefficients. Our results generalize results obtained previously by Craig & Sneyd (1988) and In ʼt Hout & Welfert (2009). Numerical experiments are presented illustrating our main theorems.
Language
English
Source (journal)
Applied numerical mathematics. - Amsterdam
Publication
Amsterdam : 2013
ISSN
0168-9274
Volume/pages
74(2013), p. 83-94
ISI
000328098200006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.10.2013
Last edited 13.11.2017
To cite this reference